# SDR ZZDA2011466

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER R1 DOOR FELL OFF.  INSPECT AND RE-INSTALLED EXIT SIGN OVER R1 DOOR REF 737 AMM 33-51.  OK FOR SVC.
